# SDR DALA2017040502743

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD EDGE BEAM NR 4 AT FWD SERVICE DOOR (R1)(DR). DAMAGE BEAM WAS REPLACED PER SRM 51-41-02 AND 51-41-05.
